MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET 6F; PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET 6F; PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reaz0983 showed one other similar product complaint(s) from this lot number.
 
Event or Problem Description
Facility reported to the sales rep that the catheter appears to have a crack at the hub.No other information was reported, but has been requested.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a cracked luer connector was confirmed and the cause was determined to be manufacturing related.The product returned for evaluation was a 6fr t/l powerpicc solo catheter.The white solo connector cap was broken and a loose segment was also returned.The break in the connector was primarily oriented in the longitudinal direction.The luer threads of the pieces appeared normally formed and undamaged.Microscopic examination of the fracture surfaces found that they were rough and granular in nature and topographically complex.An additional crack in the attached luer was found which was also primarily oriented in the longitudinal direction.The sample was sent to the manufacturing facility for further review.
 
Event or Problem Description

Brand Name
POWERPICC SOLO CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET 6F
Common Device Name
PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6817066
Report Number3006260740-2017-01424
Device Sequence Number16400493
Product Code LJS
UDI-Device Identifier00801741034732
UDI-Public(01)00801741034732
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2016
Device Model NumberN/A
Device Catalogue Number1396108
Device Lot NumberREAZ0983
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2017
Event Location Hospital
Initial Date Received by Manufacturer 08/09/2017
Supplement Date Received by Manufacturer08/31/2017
Initial Report FDA Received Date08/24/2017
Supplement Report FDA Received Date11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1